# SDR CALA2013081290358

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,808 hours, 26,718 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PRESSURE LOW.  MAINT TEXT: ABOVE SHOULD READ DOOR 2R EMERGENCY POWER RESERVOIR LOW. (DOOR ASSIST BOTTLE). REPLACED DOOR ASSIST BOTTLE AT MED 2R IAW AMM. INSPECTED DOOR 2R ASSIST BOTTLE IAW AMM.
